# SDR IPXA2015051989257

- Difficulty date: May 1, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 56,915 hours, 14,408 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74131
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LT WING REAR SPAR CAP AFT FLANGE CORRODED XORS 780-826.  REPAIRED CORROSION IAW FS, SA, EA 011-5700-01-A5816, REV IR AND EO MD11-5710-57487-A.
